I am 20 years old. I am sexually inactive for a year now. I am having some issues with my body parts. I had a film around my clitoris that came back often after washing it. In the past few days, I have been experiencing yeast infection symptoms. So today I got an over-the-counter medication for it. I inserted the tablet and it is being only for 12 hours. When I went to the washroom white fluid came pouring out. I have never got treated for yeast infection before. So, I was just wondering if that was normal. My current medication is only birth control pill. Please explain me.
Welcome to icliniq.com.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. common cause will be a fungal infection, and the treatment will be with Canesten cream (Clotrimazole) to apply twice daily for a week. But since the lady is also symptomatic, it is better to go for STD (sexually transmitted disease) screening for ... Read fullCan fungal infection cause low grade fever?
.. a chronic fever, which is called as pyrexia of unknown origin when we are unable to ascertain a cause. As your blood tests and x-ray are normal, lung infection is ruled out. Conditions causing chronic fever are numerous. Also, certain infect... Read fullI have vaginal discharge during my pregnancy. Is it normal?
.. bleeding in women around 11 weeks of pregnancy highly indicates a process of abortion. But your ultrasound showed you a normal finding. It is referred to as threatened abortion which is an early phase of abortion. More than 85% of bleeding is cons... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now